MAUDE Adverse Event Report: EXELINT INTERNATIONAL, CO. EXEL 10-12ML SYR ONLY L-L; SYRINGE ONLY

EXELINT INTERNATIONAL, CO. EXEL 10-12ML SYR ONLY L-L; SYRINGE ONLY
Catalog Number 26265
Medical Device Problem Codes Fluid/Blood Leak (1250); Incomplete or Inadequate Connection (4037)
Health Effect - Clinical Code Exposure to Body Fluids (1745)
Date of Event 04/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Per our investigation: 100 retained samples visually inspected for packaging and product damage - packaging intact and no product damage found 13 random samples underwent a simulated suction test - no leakage found at luer interface and rubber stopper 13 different random samples tested met the leak requirements of iso7886-1:2017 annex b and annex d 13 different random samples tested met the leak requirements of iso80369-7:2021 6.1.2 and 6.1.3 factory production records were reviewed with no noted issues based on the review of production records and testing of retained samples - the products are qualified and meet the applicable standards.Affected product was not retained and is not available for evaluation.Therefore, root cause is unknown.The customer stated that more detailed videos would be sent to exel but have not sent any to this date.There are no other similar complaints in this lot.(b)(4).
 
Event or Problem Description
Nothing has a good seal when you screw it onto the syringe, especially blunt needles or 18 gauge syringes.The plunger comes out too easy.It twist too easy and it causes leakage as well as the plunger, becoming detached from the pull part itself.It's on all the syringes.It's not just that one.It's on everyone you pull.Blood gets everywhere, all over other tubes which makes us have to throw those away.Blood gets on the counters and floor.The amount of blood it sprays and the number of tubes i must throw away due to contamination of the rubber center getting covered is crazy.I have had it personally spray to the point it got on my face and neck it leaks behind the plunger, like the seal isn't there.There's also not enough pressure with them, hence the leakage behind them.Is not just a leak.It sprays.We sent all of them back.There's not just a few that did it, all of them did it.I could grab at random and it happened.But yes 2 different issues with them.

Brand Name
EXEL 10-12ML SYR ONLY L-L
Common Device Name
SYRINGE ONLY
Manufacturer (Section D)
EXELINT INTERNATIONAL, CO.
2500 santa fe avenue
redondo beach CA 90278
Manufacturer Contact
vu doan
2500 santa fe avenue
redondo beach, CA 90278
3106490707
MDR Report Key19366736
Report Number1035907-2024-00022
Device Sequence Number6415566
Product Code FMF
UDI-Device Identifier00020221262650
UDI-Public(01)00020221262650(17)261005(30)1(10)211105
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K861153
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date10/05/2026
Device Catalogue Number26265
Device Lot Number211105
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2024
Initial Report FDA Received Date05/21/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown